advertisement
Question
Posted by: Meg | 2008/01/15

Damages of contraceptives to the body

Hi Doc, i have been on the 2 month injection for the past year now and havent had any side effects besides the occassional bleeding here and there. Lately i have been reading up and hearing loads of stories regarding the long-term effects of this contraceptive. I would like to have another baby in a years time and am now too paranoid and scared to continue on my injection. According to my gynae if the 2 month injection doesnt work then i'll have to insert a Mirena and i dont want that. Please advise what is best.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look under Contraception on this site for the pros and cons of the different contraceptives.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement